MAUDE Adverse Event Report: ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number REVERS HUMERAL CUP SCREW GUIDE, 36MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the device not only cracked but broke in two discrete pieces.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.
 
Event or Problem Description
It was reported that the ar-9532-36 cracked during a procedure.No patient harm.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
Complaint confirmed, the device not only cracked but broke in two discrete pieces.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.

Brand Name
REVERS HUMERAL CUP SCREW GUIDE, 36MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11613238
Report Number1220246-2021-02834
Device Sequence Number17018722
Product Code MDM
UDI-Device Identifier00888867241596
UDI-Public00888867241596
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS HUMERAL CUP SCREW GUIDE, 36MM
Device Catalogue NumberAR-9532-36
Device Lot Number1027261613
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1